Nonlinear Static State Feedback for Saturated Linear Plants via a Polynomial Approach

Abstract : The paper revisits the local exponential stabilization and global asymptotic stabilization problems of saturated linear systems using nonlinear control laws. The proposed nonlinear control law has rational dependence on a parameter σ, which is computed by solving an implicit equation depending on the state. Constructive solutions are obtained, based on a sum-of-squares formulation of the proposed conditions.
Document type :
Journal articles
Complete list of metadatas

Cited literature [26 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01576297
Contributor : Giorgio Valmorbida <>
Submitted on : Tuesday, August 22, 2017 - 6:11:17 PM
Last modification on : Tuesday, June 18, 2019 - 3:26:05 PM

File

semiglobal_TC_final.pdf
Files produced by the author(s)

Identifiers

Citation

Giorgio Valmorbida, Luca Zaccarian, Sophie Tarbouriech, Isabelle Queinnec, A Papachristodoulou. Nonlinear Static State Feedback for Saturated Linear Plants via a Polynomial Approach. IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, 2017, 62 (1), pp.469-474. ⟨10.1109/TAC.2016.2566879⟩. ⟨hal-01576297⟩

Share

Metrics

Record views

697

Files downloads

195